gynecologist-icon
Light pink bleeding!
From today morning I am having very light discharge, it's either light pink or light brown. is it normal or side effect of primolut?
142 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

After consulting primolut N you will get your periods after 7 to 10 days dear,so it's your periods only.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
It is normal dear
Next Steps
Drink lots of water and fruits juice Take a boiled egg daily
Health Tips
Avoid dehydration
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.